# SDR SWAA2013100320725

- Difficulty date: September 5, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 1016 STRINGER 7L.  REPAIRED WEB IAW EO.
